MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-50
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: estimated based on gfe response from sales representative additional suspect medical device components involved in the event: product family: scs-linear leads upn: m365sc2316500, model: sc-2316-50, serial: (b)(6), batch: 17450629, udi: (b)(4).
 
Event or Problem Description
It was reported that these spinal cord stimulation (scs) leads were explanted due to impedances.The patient underwent a leads revision procedure wherein their leads were explanted.The leads were discarded by the hospital and will not be returned for analysis.Postoperatively, the patient was doing well.
 
Additional Manufacturer Narrative
B3: estimated based on gfe response from sales representative, additional suspect medical device components involved in the event: product family: scs-linear leads.Upn: m365sc2316500.Model: sc-2316-50.Serial: (b)(6).Batch: 17450629.Udi: (b)(4).
 
Event or Problem Description
It was reported that these spinal cord stimulation (scs) leads were explanted due to impedances.The patient underwent a leads revision procedure wherein their leads were explanted.The leads were discarded by the hospital and will not be returned for analysis.Postoperatively, the patient was doing well.Additional information was received stating that the leads impedances were high.As a result, the patient experienced a recurrence of chronic pain, as the leads were not functioning as expected.

Brand Name
INFINION? 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21965076
Report Number3006630150-2025-03068
Device Sequence Number12792875
Product Code LGW
UDI-Device Identifier08714729797814
UDI-Public(01)08714729797814(17)160327(10)17450629
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/27/2016
Device Model NumberSC-2316-50
Device Catalogue NumberSC-2316-50
Device Lot Number17450629
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date05/12/2025
Date Device Manufactured11/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale